# SDR ABXA2023041153

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 87,795 hours, 30,181 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 273T63008
- Part serial: 00445
- Condition: Bypassing
- Location: Lt Mlg
- Part time: 2,763 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MSG ON CLIMB OUT OF CVG. CREW ELECTED TO RETURN TO DEPARTURE AIRPORT. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE GROUNDED AIRCRAFT. MAINTENANCE ACCOMPLISHED THERMAL IMAGING TEST ON LH MLG IAW 20-10-75. FOUND DRAG BRACE GETTING HOT, BYPASSING. REMOVED AND REPLACED LH DRAG BRACE ACTUATOR IAW B767 AMM 32-30, OPS CHECK GOOD. ACCOMPLISHED MLG+NLG  SWINGS IAW B767 AMM 32-32-00 + 32-34-00. ALL SYSTEMS OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
